# SDR DHL2006806004

- Difficulty date: August 20, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: F, A

## Discrepancy

NR 1 ENGINE B-LOOP FIRE WARNING, BOTH FIRE BOTTLES DISCHARGED. FIRE LIGHT AND BELL CAME ON THROUGHOUT FLIGHT. ENGINE MAINTAINED OIL PRESSURE.   PERFORMED TEST OF A AND B LOOP NR 1 ENG. PER DC-8 M/M 26-10-0. FOUND "A" LOOP RESISTANCE TOO LOW. B LOOP RESISTANCE OK. (INSULATION). ISOLATEDTO PYLON LOOP. REPLACED PER DC-8 M/M 26-10-1. RESISTANCE NOW CHECKS
